Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Report shows Tri Glyserides 275. Having kidney cyst. Suggestions

Answered by
Dr.
Dr. Srikanth Reddy

Psychiatrist

Practicing since :2007

Answered : 2770 Questions

default
Posted on Tue, 26 Nov 2013 in Men's Health
Question: Im 56, last year I weighed 217, now I weigh 170. Tri Glyserides were 135 last year, this year 275. My cholesterol is ok. Cancer tests negative. Blood sugar is like range up to 110 and mine is 111, over by one point. Have very good appetite, Wakeup to energy drink every morning est 330 days per year times 9 years. don't smoke, drink maybe one nite per month. Married, we had baby last year. I feel great. other than kidney cyst and weight loss I think im ok, other than I cant maintain an erection for very long.
doctor
Answered by Dr. Srikanth Reddy 40 minutes later
Brief Answer: Clarifications Detailed Answer: Hello, Thanks for using health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. However I would require a couple of more details to help you in answering your query in a better justified way. 1) You said you cannot maintain erection for long. Does that mean you loose erection cause of early ejaculation OR that you loose erection even before you ejaculate 2) Any medical issues/ or daily meds? 3) Any depressive symptoms or stress issues? Hope to hear from you at your earliest convenience. Regards and wish you good health, Dr. Srikanth Reddy MD
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Srikanth Reddy 12 minutes later
i get soft before i cum. i dont feel stress. im happy with marriage and job. nodaily meds.recently changed sodas and energydrinks to sugarfree.
doctor
Answered by Dr. Srikanth Reddy 3 hours later
Brief Answer: Sildenafi;l Detailed Answer: Hello Thanks for using health care magic for posting the add-on details. The fact that you get soft before you cum states that you have "erectile dysfunction". Now for the age you have stated and the details of the illness you have mentioned, sildenafil will be a good option for you. You need to take 50 mg of sildenafil 1 hour before the expected sexual act. Also Tetrafol Plus can be started for 3 months to be taken daily twice. This will replenish the trace elements which are required for the good sexual functioning. You can discuss these issues with your treating doctor who can help you with a prescription. Regards Dr. Srikanth Reddy
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics

Recent questions on  Erectile dysfunction

doctor1 MD

Hi, I m a single, full-time father to three teenaged sons, a successful, work-from-home freelance writer. My life is grand, full of love and happiness. However, about eight months ago, it was like the light s were just turned off on me -- massive fatigue set in, a significant loss in my ability to focus and concentrate, body aches, an occasionally racing heart. I d never had any problems like this before. I went to a doctor, who ran a series of blood tests, which revealed an elevated hematocrit -- not severely elevated, but well above normal. That yielded the diagnosis of polycythemia which, if you know anything about, is a condition almost always caused by something else. A CT scan of my abdomen revealed a 3-cm gallstone, a 2.7-cm hemangioma on my liver, but everything else looked good. My EKG was good. Everything else was normal. I m set to do a sleep study in a couple of weeks to rule out sleep apnea, a condition I am doubtful that I have. But I feel terrible almost all the time -- severe fatigue, tremendous difficulty concentrating and focusing (and, of course, getting my work done), body aches (especially in the left shoulder), etc. My doctor last week prescribed Vyvanse to help boost energy levels and focus, and that seems to help a little bit, but only a little bit. I m doing my very best to keep it all together for my sons, who have no idea I m feeling this way. In 1992, I had a congenital blockage removed from my right kidney, resulting in function of about 15% on that side. In 2010, I was diagnosed with Chrone’s Disease, but have had no problems – and taken no rela ted medications – since that initial illness. I have suffered for several years with erectile dysfunction, which is treated, usually effectively, with Viagra. I am on no other medications, have never had any troubles with depression or anxiety. I am absolutely determined to feel better. I have far too much I want and need to do in this, not least of all raise three good men. By the by, I m a 43-year old male, in good shape, practice yoga regularly (or did, until the last couple months). I would DEEPLY appreciate any thoughts or comments on what the heck might be happening here. Thank you so much.

doctor1 MD

i am undergoing treatment for TB for 3 months now, during my medication i started to have erectile problems sometimes its difficult to erect and sometimes lose the erection during intercourse. Is this side effect of the my treatment and medication that i am taking?

doctor1 MD

my name is Peter Moore 5 years ago i had a accident that slightly damaged my spine its healed ok without surgery how ever i have been suffering from a erection problem since i have been taking viagra and cialis which helps but sadly i do not get a hard erection as i would wish, i am 60 fit and active and in a new relationship

doctor1 MD

I am 55 years old, male. I am facing problem of Erectile Dysfunction after , I suffered from Chicken guneia about 3 months back . The erection is not complete and looses stffines immediately. Can I know the possible causes and treatment and a suitable doctor to consult in Mumbai?

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?